Alert archive / Michigan / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 5, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Mar 15, 2012, 4:08 PM EDT for Jackson County, Michigan. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2012, 4:08 PM EDT (20:08 UTC)
- Expired
- Mar 15, 2012, 4:41 PM EDT
- In force
- 33 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Jackson County, MI
The radar
The Detroit radar (KDTX), 99 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.1 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2007 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
717 WUUS53 KGRR 152008 SVRGRR MIC075-152100- /O.NEW.KGRR.SV.W.0005.120315T2008Z-120315T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 408 PM EDT THU MAR 15 2012 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... JACKSON COUNTY IN SOUTH CENTRAL MICHIGAN... * UNTIL 500 PM EDT * AT 405 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL. THIS STORM WAS LOCATED NEAR SPRINGPORT..AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... JACKSON... SPRINGPORT... GRASS LAKE... CONCORD... BROOKLYN... CLARK LAKE... WATERLOO TWP... LIBERTY TWP... MICHIGAN CENTER... TOMPKINS... VANDERCOOK LAKE... HORTON... SANDSTONE... NAPOLEON... LEONI... MUNITH... RIVES JUNCTION... SPRING ARBOR... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4207 8470 4242 8472 4243 8414 4208 8413 TIME...MOT...LOC 2008Z 251DEG 11KT 4236 8468 WIND...HAIL <50MPH 1.00IN $$ TJT
3 follow-up statements
166 WWUS53 KGRR 152028 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 428 PM EDT THU MAR 15 2012 MIC075-152100- /O.CON.KGRR.SV.W.0005.000000T0000Z-120315T2100Z/ JACKSON MI- 428 PM EDT THU MAR 15 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JACKSON COUNTY UNTIL 500 PM EDT... AT 422 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM WITH A HISTORY OF OF PRODUCING LARGE HAIL AROUND VANDERCOOK LAKE. THE STORM WAS LOCATED NEAR SPRINGPORT... MOVING EAST AT 15 MPH. OTHER STORMS IN SOUTHEAST JACKSON COUNTY HAD WEAKENED AND MOVED EAST OUT OF THE AREA. LOCATIONS IMPACTED INCLUDE... JACKSON... SPRINGPORT... GRASS LAKE... CONCORD... BROOKLYN... CLARK LAKE... WATERLOO TWP... LIBERTY TWP... MICHIGAN CENTER... TOMPKINS... VANDERCOOK LAKE... HORTON... SANDSTONE... NAPOLEON... LEONI... MUNITH... RIVES JUNCTION... SPRING ARBOR... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4207 8470 4242 8472 4242 8414 4208 8413 TIME...MOT...LOC 2026Z 251DEG 11KT 4238 8461 WIND...HAIL <50MPH 1.00IN $$ TJT
321 WWUS53 KGRR 152034 SVSGRR SEVERE WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE GRAND RAPIDS MI 434 PM EDT THU MAR 15 2012 MIC075-152100- /O.CON.KGRR.SV.W.0005.000000T0000Z-120315T2100Z/ JACKSON MI- 434 PM EDT THU MAR 15 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JACKSON COUNTY UNTIL 500 PM EDT... AT 422 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A THUNDERSTORM WITH A HISTORY OF OF PRODUCING LARGE HAIL AROUND VANDERCOOK LAKE. THIS STORM HAD WEAKENED AND MOVED EAST INTO THE NAPOLEAN AREA IN SOUTHEAST JACKSON COUNTY. ANOTHER STRONG STORM WITH HAIL UP TO PENNY SIZE WAS LOCATED EAST OF SPRINGPORT AND MOVING NORTHEAST AT 20 MPH TOWARDS BERRYVILLE. LOCATIONS IMPACTED INCLUDE... JACKSON... SPRINGPORT... GRASS LAKE... CONCORD... BROOKLYN... CLARK LAKE... WATERLOO TWP... LIBERTY TWP... MICHIGAN CENTER... TOMPKINS... VANDERCOOK LAKE... HORTON... SANDSTONE... NAPOLEON... LEONI... MUNITH... RIVES JUNCTION... SPRING ARBOR... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4207 8470 4242 8472 4242 8414 4208 8413 TIME...MOT...LOC 2030Z 251DEG 11KT 4238 8459 WIND...HAIL <50MPH 1.00IN $$ TJT
153 WWUS53 KGRR 152041 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 441 PM EDT THU MAR 15 2012 MIC075-152050- /O.CAN.KGRR.SV.W.0005.000000T0000Z-120315T2100Z/ JACKSON MI- 441 PM EDT THU MAR 15 2012 ...THE SEVERE THUNDERSTORM WARNING FOR JACKSON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...STRONG THUNDERSTORMS WITH THE POTENTIAL TO CREATE HAIL UP TO PENNY SIZE AND FREQUENT LIGHTNING WILL REMAIN POSSIBLE IN JACKSON COUNTY INTO EARLY EVENING. LAT...LON 4207 8470 4242 8472 4242 8414 4208 8413 TIME...MOT...LOC 2040Z 251DEG 11KT 4239 8455 $$ TJT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 3:40 PM EDT, 28 minutes earlier.
Area forecast discussion, Mar 15, 3:40 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 340 PM EDT THU MAR 15 2012 .SYNOPSIS... ISSUED AT 305 PM EDT THU MAR 15 2012 SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS EVENING AS WEAK LOW PRESSURE MOVES THROUGH. GENERALLY FAIR AND WARM WEATHER IS EXPECTED THE NEXT SEVERAL DAYS BUT THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY INTO SATURDAY NIGHT. && .SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT) ISSUED AT 305 PM EDT THU MAR 15 2012 WEATHER IMPACTS IN THE NEAR TERM INCLUDE POSSIBILITY OF ISOLATED TO SCATTERED THUNDERSTORMS THIS EVENING AND DENSE FOG OVERNIGHT. MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AS STEEP LAPSE RATES COMBINE TO PRODUCE UPDRAFTS WELL INTO THE MINUS 20C LAYER AT 20 KFT. SOME HORIZONTAL ROLL CLOUD STREETS ARE NOTED ON THE VIS SATELLITE IMAGERY THIS AFTERNOON AND SOME UPDRAFTS COULD GET GOING ALONG THESE AS LAPS DATA SHOWS LARGE AREA OF MINUS 5 TO MINUS 7 SFC BASED LIFTED INDICES AWAY FROM LAKE MICHIGAN. THE THREAT WILL PERSIST FOR INLAND AREAS UNTIL INSTABILITY DECREASES AFTER SUNSET. AREAS NEAR THE LAKE MICHIGAN COAST SHOULD SEE A STABLE LAYER PREVENT SHOWERS FROM FORMING THERE. LATER TONIGHT...DENSE FOG IS ALSO A CONCERN TONIGHT AS WINDS WILL GO CALM AND LOW LEVELS REMAIN MOIST. WILL HAVE TO MONITOR FOR AREAS OF DENSE FOG...ESPECIALLY ALONG LAKE MICHIGAN WHERE SFC DEW POINTS WILL REMAIN WELL ABOVE WATER TEMPS. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 340 PM EDT THU MAR 15 2012 THE UNUSUALLY LONG STRING OF WARM DAYS WILL CONTINUE THROUGH THE LONG TERM. HIGH TEMPS IN THE 70S...OR AT LESS NEAR 70...SHOULD PERSIST INTO THURSDAY OF NEXT WEEK. LITTLE CHANGE IS EXPECTED AS SOUTHERLY FLOW IS MAINTAINED WITH THE PATTERN BLOCKED BY HIGH PRESSURE OVER THE WESTERN ATLANTIC. THE EURO IS THE QUICKEST TO BEGIN TO BREAK THIS DOWN...BUT NOT UNTIL TUESDAY NIGHT OF NEXT WEEK. BY THEN A SHORT WAVE AND COLD FRONT IS PUSHING INTO THE WESTERN GREAT LAKES. BUT EVEN THIS IS BEING CONTROLLED BY AN UPPER TROUGH OVER THE WESTERN U.S....FORCING THE GREAT LAKES WAVE MORE NORTH THAN EAST. THE GFS IS ABOUT 12 HOURS SLOWER IN THIS SOLUTION...BEGINNING TO BREAK DOWN THE EASTERN U.S. RIDGE ON WED. HOWEVER...NONE OF THE SOLUTIONS COMPLETELY WASH OUT THE EASTERN U.S. RIDGE...SO IT ONLY APPEARS TO BE SLIGHTLY COOLER BY MID WEEK. SCATTERED THUNDERSTORMS CAN NOT BE RULE OUT THROUGH THE PERIOD WITH DEWPOINTS REMAINING IN THE 50S TO AROUND 60. BEST CHANCES APPEAR TO BE SATURDAY NIGHT AND SUNDAY WITH A SHORT WAVE COMING THROUGH THE MEAN FLOW. AFTER THAT A GOOD TRIGGER APPEARS TO BE MISSING FOR MUCH MORE THAN ISOLATED THUNDERSTORMS SUN NIGHT THROUGH WED. THEN AS THE WAVE/FRONT MOVES CLOSER WE MAY SEE THE CHANCE OF MORE STORMS WED NIGHT AND THU. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY MORNING) ISSUED AT 141 PM EDT THU MAR 15 2012 ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING BUT COVERAGE IS NOT EXPECTED TO BE MORE THAN SCATTERED ACROSS SOUTHERN LOWER MICHIGAN FROM AZO TO JXN. MKG AND OTHER PLACES NEAR LAKE MICHIGAN WILL SEE SOME SOME IFR STRATUS/FOG OFF LAKE MICHIGAN TODAY AND TONIGHT. && .MARINE... ISSUED AT 305 PM EDT THU MAR 15 2012 FOG WILL BE THE MAIN WEATHER IMPACT ACROSS THE LAKE THE NEXT FEW DAYS AS A WARM AND MOIST AIRMASS PERSISTS. VISIBILITIES SHOULD REMAIN ABOVE A QUARTER MILE BUT COULD BE AS LOW AS A HALF MILE. && .HYDROLOGY... ISSUED AT 305 PM EDT THU MAR 15 2012 ONLY ISOLATED HEAVIER DOWNPOURS ARE POSSIBLE THROUGH THE WEEKEND WHICH WILL HAVE LITTLE IMPACT ON RIVER LEVELS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...OSTUNO SHORT TERM...OSTUNO LONG TERM....JK AVIATION...OSTUNO MARINE...OSTUNO HYDROLOGY...OSTUNO
Hazardous weather outlook, Mar 15, 5:50 AM EDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 550 AM EDT THU MAR 15 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-161000- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 550 AM EDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TODAY...MOST NUMEROUS THIS MORNING AROUND DAYBREAK AND AGAIN THIS AFTERNOON AND EVENING. SEVERE STORMS ARE NOT EXPECTED...BUT THE STRONGER STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAIN...CLOUD TO GROUND LIGHTNING STRIKES AND HAIL TO AROUND THREE QUARTERS OF AN INCH IN DIAMETER. AREAS OF FOG ARE EXPECTED TONIGHT...SOME OF WHICH MAY BECOME DENSE WITH VISIBILITIES BELOW A QUARTER OF A MILE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE FRIDAY NIGHT THROUGH SUNDAY TIME FRAME. AT THIS POINT SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-161000- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 550 AM EDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG ARE POSSIBLE OUT ON LAKE MICHIGAN TODAY AND TONIGHT...ESPECIALLY SOUTH OF GRAND HAVEN. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY OUT ON LAKE MICHIGAN...ESPECIALLY EARLY THIS MORNING AND AGAIN THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STORMS ARE POSSIBLE AGAIN FRIDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DUKE
In the hours before
Special weather statement, Mar 15, 3:25 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
325 PM EDT THU MAR 15 2012
MIZ067-073-074-152030-
CALHOUN-INGHAM-JACKSON-
325 PM EDT THU MAR 15 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 19 MILES NORTH OF JACKSON...MOVING
EAST AT 20 MPH. BY 345 PM EDT...OTHER THUNDERSTORMS SHOULD DEVELOP
EAST OF A LANSING TO BATTLE CREEK LINE AND ALSO MOVE EAST AT 20 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLARK LAKE... FITCHBURG... CLARK LAKE...
MUNITH... WEBBERVILLE... MICHIGAN CENTER...
LEONI... WATERLOO TWP... NAPOLEON...
GRASS LAKE... STOCKBRIDGE... BROOKLYN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL STORMS HAVE PASSED.
&&
LAT...LON 4207 8414 4207 8529 4242 8500 4242 8460
4277 8460 4278 8416 4245 8414 4239 8412
TIME...MOT...LOC 1923Z 281DEG 17KT 4251 8430
TJTLocal storm report, Mar 15, 3:43 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
343 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL MASON 42.58N 84.44W
03/15/2012 E0.50 INCH INGHAM MI LAW ENFORCEMENT
RECEIVED A REPORT OF PEA TO MARBLE SIZE HAIL.
&&
WHSpecial weather statement, Mar 15, 3:45 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
345 PM EDT THU MAR 15 2012
MIZ067-152045-
INGHAM-
345 PM EDT THU MAR 15 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MASON. UP TO GRAPE SIZED HAIL HAD BEEN
REPORTED WITH THIS STORM...WHICH WAS MOVING EAST AT 20 MPH. OTHER
STORMS EXTENDED FARTHER EAST THROUGH DANSVILLE.
PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM...ESPECIALLY NEAR AND EAST OF MASON.
LOCATIONS IMPACTED INCLUDE...
HASLETT... BUNKER HILL... WHEATFIELD TWP...
FITCHBURG... DANSVILLE... WILLIAMSTON...
STOCKBRIDGE... WEBBERVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4242 8414 4242 8460 4277 8460 4278 8416
4257 8414
TIME...MOT...LOC 1943Z 259DEG 16KT 4257 8441
TJTLocal storm report, Mar 15, 3:52 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
352 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL W MASON 42.58N 84.45W
03/15/2012 E0.50 INCH INGHAM MI TRAINED SPOTTER
PEA TO MARBLE SIZE HAIL WAS REPORTED.
&&
WHThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 1:24 AM EDT | Special Weather Statement | GRR | Barry | 66 min |
| Mar 15, 1:28 AM EDT | Special Weather Statement | GRR | Calhoun, Jackson | 62 min |
| Mar 15, 1:46 AM EDT | Special Weather Statement | GRR | Barry | 59 min |
| Mar 15, 5:42 AM EDT | Special Weather Statement | GRR | Kalamazoo | 63 min |
| Mar 15, 7:01 AM EDT | Special Weather Statement | GRR | Calhoun, Kalamazoo | 59 min |
| Mar 15, 3:25 PM EDT | Special Weather Statement | GRR | Calhoun, Ingham, Jackson | 65 min |
| Mar 15, 3:45 PM EDT | Special Weather Statement | GRR | Ingham | 60 min |
| Mar 15, 4:23 PM EDT | Special Weather Statement | GRR | Ingham | 22 min |
| Mar 15, 5:02 PM EDT | Marine Dense Fog Advisory | GRR | 18 hr | |
| Mar 15, 5:03 PM EDT | Special Weather Statement | GRR | Calhoun | 57 min |
| Mar 15, 5:05 PM EDT | Special Weather Statement | GRR | Clare | 55 min |
| Mar 15, 5:16 PM EDT | Special Weather Statement | GRR | Jackson | 59 min |
| Mar 15, 5:58 PM EDT | Special Weather Statement | GRR | Calhoun, Ingham, Jackson | 62 min |
| Mar 15, 6:33 PM EDT | Special Weather Statement | GRR | Clare | 57 min |
| Mar 15, 7:23 PM EDT | Special Weather Statement | GRR | Isabella | 52 min |
| Mar 15, 7:29 PM EDT | Severe Thunderstorm Warning | GRR | Clare, Isabella | 46 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.